# SDR DL72W954140

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B
- Condition: Popped Indicator
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND FWD CABIN PBE INDICATOR POPPED.  REPLACED PBE.
